# SDR C2XA95CL053

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588011
- Condition: Bird Strike
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLT NR 3719 - PWM-EWR - CAPTIAN WINDSHIELD CRACKED BY BIRD STRIKE.  EWR MAINTENANCE INSPECTED THE WINDSHIELD FOR THE PURPOSE OF A FERRY FLIGHT FROM EWR TO BTV FOR REPLACEMENT.  BTV MAINTENANCE REMOVED AND REPLACED THE CAPTIANS WINDSHIELD IAW ATR-42 MAINTENANCE MANUAL JIC 56-11-00 RAI 10000-005.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (W)
